Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 9, 2011, 3:21 PM CDT for Claiborne County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 3:21 PM CDT (20:21 UTC)
- Expired
- Jun 9, 2011, 3:50 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
County Claiborne County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304
WWUS84 KJAN 092021
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT THU JUN 9 2011
MSZ047-053-092050-
CLAIBORNE MS-WARREN MS-
321 PM CDT THU JUN 9 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CLAIBORNE COUNTY AT 321 PM CDT...
MOVING NORTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EXTREME SOUTHWESTERN WARREN AND CENTRAL CLAIBORNE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3208 9112 3206 9109 3206 9107 3210 9107
3213 9097 3200 9088 3192 9107 3199 9111
3203 9107 3205 9109 3207 9114
TIME...MOT...LOC 2021Z 155DEG 5KT 3205 9102
$$
MRMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 9, 9:58 AM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Jun 9, 9:58 AM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 958 AM CDT THU JUN 9 2011 .UPDATE...BASED OFF MORNING RAOBS AND LATEST ANALYSIS...HAVE MADE SOME ADJ TO THE PRECIP FORECAST FOR TODAY. DATA INDICATES THE AIRMASS IS MORE MOIST THAN RECENT DAYS WITH 1.6 TO 1.7 IN PWS INCH IS SOME 120% OR NORMAL. ADDITIONALLY...THERE EXISTS A LEFT OVER MCV AND SHEAR AXIS IN THE MID LEVELS OVER THE CWA. THIS FEATURE WILL PROMOTE DECENT LIFT IN THE MID LEVELS AND KEEP THAT LAYER OF THE ATMS MOIST DUE TO RISING AIR. DUE TO THIS...THERE LOOKS TO BE BETTER PRECIP POTENTIAL TODAY AND HAVE RAISED POPS TO BLEND OF 30-50% WITH ONLY THE FAR E-CENTRAL AND NE AREAS STAYING IN THE 10-20% RANGE. THE ISOLATED POPS WERE EXTENDED A BIT FURTHER EAST THAN PREV DUE TO THE EFFECTS OF ANY DIFFERENTIAL HEATING FROM THE CURRENT CLOUD COVER ASSOCIATED WITH THE LIFT FROM THE MCV. AS FAR AS STRONG AND SVR STORMS...TODAYS RISK IS LOWER THAN WHAT WE HAVE SEEN IN THE PAST BUNCH OF DAYS...MAINLY DUE TO OVERALL LOWER INSTABILITY AS WE WILL LIKELY CONVECT EARLIER AND TEMPS WILL NOT REALLY ACHIEVE THOSE HOT CONDITIONS LIKE WE HAVE SEEN. ALSO DCAPE VALUES ARE LOWER DUE TO A MORE MOIST MID LAYER OF THE ATMS. STILL...LAPSE RATES WILL BE SUFFICIENT WITH VERTICAL TOTALS 27-29C FOR A COUPLE STRONG/SVR STORMS. QUARTER SIZED HAIL AND 40-60 MPH WINDS WILL BE THE MAIN ISSUE WITH THE STRONGER STORMS. /CME/ && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH AT LEAST THE EARLY PART OF THIS AFTERNOON WITH ISOLATED TO SCATTERED CUMULUS CLOUDS EXPECTED IN THE 3000-6000 FOOT RANGE DEVELOPING. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY. THE BEST CHANCES FOR CONVECTION WILL BE AT LOCATIONS MAINLY ALONG AND WEST OF THE HIGHWAY 49 CORRIDOR...KGLH...KJAN...AND KHBG. ANY STORMS WILL HAVE THE POTENTIAL OF PRODUCING GUSTY WINDS AND MODERATE TO SEVERE TURBULENCE. WINDS TODAY...AWAY FROM THUNDERSTORMS..WILL BE FROM THE SOUTH TO SOUTHEAST BETWEEN 5-10 KNOTS. ACTIVITY WILL DISSIPATE DURING THE EARLY EVENING HOURS...WITH ANOTHER ROUND OF MVFR/IFR VISIBILITIES POSSIBLE AT SOME SITES EARLY FRIDAY MORNING DUE TO PATCHY FOG. /19/ && .PREV DISCUSSION... /ISSUED 410 AM CDT THU JUN 9 2011/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT...SATELLITE IMAGERY THIS MORNING REVEALS A LEFTOVER MID LEVEL ATMOSPHERIC SPIN (MCV) JUST SOUTHWEST OF JACKSON...EMBEDDED IN A WEAKENING INVERTED TROUGH AXIS BETWEEN 10 AND 25 KFT OFF THE GROUND. THIS TANDEM OF FEATURES SHOULD HAVE A LOT TO DO WITH CONTROLLING MAINLY ISOLATED CONVECTIVE DEVELOPMENT TODAY AS FEATURES GENERALLY TRY TO DISSOLVE AS THEY MEANDER SLIGHTLY WEST INTO BETTER RIDGING ALOFT. ATMOSPHERE IN THE THESE AREAS WILL LIKELY CONTAIN BETWEEN 1.5 AND 1.75 INCH PW VALUES...MODERATE INSTABILITY...LITTLE THERMAL CAPPING...AND AT LEAST SOME WET MICROBURST POTENTIAL. IT IS POSSIBLE COVERAGE WEST OF I-55 BETWEEN MIDDAY AND LATE AFTERNOON COULD BRIEFLY ATTAIN COVERAGE BETTER THAN ISOLATED...BUT IT IS HARD TO PINPOINT WHERE THIS MIGHT BE AT THIS POINT SINCE VARIOUS HIRES WRF MODELS DISAGREE. ANY THUNDERSTORM ACTIVITY EAST OF I-55 (ASIDE FROM DOWN ALONG THE HIGHWAY 98 CORRIDOR) SHOULD BE VERY ISOLATED DUE TO LACK OF FOCUSING MECHANISMS AND POPS KEPT AT 10 OR LESS. HIGHS SHOULD BE KEPT MAINLY IN THE LOWER 90S IN WESTERN HALF OF ZONES DUE TO MORE CLOUDS AND PRECIP INFLUENCE...ALTHOUGH MID 90S SHOULD BE MORE WIDESPREAD IN THE EASTERN HALF OF MS. EXPECT WEAKENING TREND OF MENTIONED INVERTED TROUGH FEATURE TO PROBABLY RESULT IN CONVECTION PEAKING IN MID AFTERNOON AND LARGELY ENDING BY SUNSET. CLEARING SKIES AND LIGHT WINDS TONIGHT SHOULD ALLOW FOR LOWS AGAIN IN THE UPPER 60S TO LOWER 70S. FOR FRIDAY...UPPER RIDGING WILL BE ATTEMPTING TO NOSE IN MORE FROM THE WEST...ALTHOUGH THE SOUTHEASTERN HALF OF THE AREA WILL STILL BE ON THE NORTHERN FRINGE OF A LARGE UPPER LEVEL GYRE IN THE GULF OF MEXICO. EXPECTING AN ENVIRONMENT RATHER RIPE FOR CONVECTIVE DEVELOPMENT (GIVEN A NEEDED TRIGGER) WILL SPROUT AT LEAST ISOLATED THUNDERSTORMS AROUND THE MS/AL STATELINE BY LATE AFTERNOON. MODELS SUGGEST THIS ACTIVITY COULD TRANSLATE SOUTHWEST INTO AREAS MAINLY SOUTHEAST OF THE NATCHEZ TRACE IN THE EVENING. FOR NOW POPS IN THESE AREAS KEPT IN 20 PERCENT RANGE BUT MAY BE RAISED IN SELECTED SPOTS WITH LATER FORECASTS. ELSEWHERE...ANTICYCLONIC FLOW ASSOCIATED WITH RIDGING ALOFT SHOULD KEEP MOST CONVECTION AT BAY. AS HAS BEEN THE CASE LATELY...ANY THUNDERSTORMS FRIDAY AFTERNOON INTO EARLY EVENING WILL HAVE POTENTIAL FOR GUSTY WINDS AND PERHAPS A LITTLE HAIL GIVEN STEEPENING LAPSE RATES. EXPECT ANY PRECIP ON FRIDAY TO LIKELY COME TOO LATE IN THE DAY TO LIMIT HIGH TEMPERATURES SO MORE AREAS WILL BE IN THE MID 90S WITH A FEW UPPER 90S NOT OUT OF THE QUESTION. EVENING CONVECTION AROUND THE AREA SHOULD BE GONE BY MIDNIGHT WITH LOWS BY DAYBREAK SATURDAY ONCE AGAIN IN THE UPPER 60S TO LOWER 70S. /BB/ LONG TERM...SATURDAY THROUGH NEXT THURSDAY...UPPER LOW SITUATED OVER THE GULF FOR MUCH OF THIS WEEK WILL FINALLY BEGIN TO SHIFT EASTWARD AND FILL...WITH UPPER RIDGING OVER THE LOWER PLAINS BUILDING FARTHER EAST TOWARD THE CWA. MEANWHILE...UPPER TROUGHING WILL DEVELOP ALONG THE ATLANTIC SEABOARD...LEAVING OUR AREA IN NORTHWESTERLY TO NORTHERLY UPPER FLOW BY THE MIDDLE OF THE WEEK. BY THE END OF THE EXTENDED PERIOD...THE 00Z OP GFS ACTUALLY SHOWS A DEEPENING TROUGH MOVING ACROSS THE OHIO VALLEY WITH A WELL DEFINED FRONT PLUMMETING TOWARD THE AREA. ON THE OTHER HAND...THE ECMWF SHOWS THE UPPER RIDGE PERSISTING WITH STRONGER SHORTWAVES REMAINING WELL NORTH OF THE AREA. WILL STICK WITH THE ECMWF SOLUTION...WHICH SEEMS MORE PLAUSIBLE RIGHT NOW. AS WE REMAIN ON THE PERIPHERY OF THE RIDGE AND WITH LONG-RANGE FORECAST SOUNDINGS SHOWING LITTLE SIGNS OF SUBSTANTIAL CAPPING... ISOLATED SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE TO BE POSSIBLE EACH DAY. CHANCES WILL BE HIGHER FARTHER EAST AWAY FROM THE RIDGE. IN ADDITION RAIN CHANCES MAY IMPROVE SOMEWHAT BY THE MIDDLE OF NEXT WEEK WITH HELP FROM ANY SHORTWAVES TRANSLATING THROUGH THE DEVELOPING UPPER NORTHWESTERLY FLOW. MEX POPS SEEMED A BIT TOO LOW THROUGH THE PERIOD...SO WENT CLOSER TO GFS ENSEMBLE MEAN VALUES. TEMPERATURE WISE...MEX TEMPS WERE CLOSE TO THE HIGHER END OF GFS ENSEMBLE MOS GUIDANCE THROUGHOUT THE EXTENDED. FORECAST 850 MB AND 925 MB TEMPS SHOWED LITTLE SUPPORT FOR GOING MUCH HIGHER THAN THESE NUMBERS UNTIL PERHAPS TUESDAY AND WEDNESDAY. GIVEN THAT THE MAIN RIDGE AXIS WILL REMAIN TO OUR WEST...DECIDED TO NOT GO ABOVE MEX NUMBERS THROUGH THIS TIME FRAME. ALTHOUGH MAX TEMPS MAY NEED TO BE INCREASED IN FUTURE FORECASTS FOR AREAS OF THE CWA THAT HAVE SEEN LITTLE OR NO RAIN RECENTLY...ESPECIALLY ACROSS NORTHERN MISSISSIPPI AND PORTIONS OF SE ARKANSAS AND NE LOUISIANA. /DL/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 68 94 69 / 29 11 14 16 MERIDIAN 94 66 94 66 / 19 12 20 20 VICKSBURG 92 66 95 68 / 47 10 9 13 HATTIESBURG 94 67 95 69 / 29 8 17 17 NATCHEZ 90 68 92 68 / 48 9 9 15 GREENVILLE 93 70 95 70 / 42 10 9 10 GREENWOOD 92 68 95 68 / 26 10 12 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/19/BB/DL
Hazardous weather outlook, Jun 9, 2:34 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT THU JUN 9 2011 LAZ016-023>026-MSZ038-039-043>066-072>074-101945- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 234 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY... A FEW STRONG...TO LOCALLY SEVERE...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS AREAS IN MISSISSIPPI MAINLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR FROM MID AFTERNOON INTO MID EVENING FRIDAY. THE PRIMARY HAZARDS WITH STORMS DURING THIS TIME WILL AGAIN BE THE POTENTIAL FOR DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. ARZ074-075-LAZ007>009-015-MSZ018-019-025>037-040>042-101945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- ISSAQUENA-SHARKEY-YAZOO- 234 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Local storm report, Jun 9, 12:33 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1233 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 2 S BROOKLYN 31.03N 89.19W
06/08/2011 E1.00 INCH FORREST MS EMERGENCY MNGR
DIME TO QUARTER SIZED HAIL AROUND THE ASHE NURSERY AND
SAM BOYTE RD AREA.
0121 PM TSTM WND DMG 1 NNW BROOKLYN 31.07N 89.19W
06/08/2011 FORREST MS EMERGENCY MNGR
A FEW TREES DOWN ALONG MCCARDLE RD
0130 PM LIGHTNING 2 NE MCLAURIN 31.19N 89.19W
06/08/2011 FORREST MS EMERGENCY MNGR
UPDATE...NO ONE WAS STRUCK BY LIGHTING...77 AIRFORCE
CADETS WERE IN TENTS THAT WERE CLOSE TO A POWER POLE THAT
WAS STRUCK. THEY WERE ALL TAKEN TO THE HOSPITAL FOR
PRECAUTION. NO INJURIES HAVE BEEN CONFIRMED.
0347 PM TSTM WND DMG ENTERPRISE 32.17N 88.81W
06/08/2011 CLARKE MS UTILITY COMPANY
POWER LINES DOWN DUE TO FALLING TREES.
0350 PM HAIL ENTERPRISE 32.17N 88.81W
06/08/2011 E0.75 INCH CLARKE MS PUBLIC
0350 PM TSTM WND DMG ENTERPRISE 32.17N 88.81W
06/08/2011 CLARKE MS PUBLIC
A TREE WAS DOWN IN TOWN AND ANOTHER DOWN ALONG HWY 11
JUST N OF TOWN
0351 PM HAIL 1 S PAULDING 32.02N 89.04W
06/08/2011 E1.00 INCH JASPER MS OTHER FEDERAL
NUMEROUS LARGE LIMBS WERE DOWN AS WELL. POST OFFICE
REPORTED.
0425 PM TSTM WND DMG RALEIGH 32.03N 89.52W
06/08/2011 SMITH MS EMERGENCY MNGR
TREE FELL ON POWERLINE CAUSING POWER OUTAGES IN RALEIGH.
0430 PM HAIL 1 N RALEIGH 32.04N 89.52W
06/08/2011 E0.75 INCH SMITH MS TRAINED SPOTTER
PENNY SIZED HAIL REPORTED NORTH OF RALEIGH.
0432 PM TSTM WND DMG 4 NW TOOMSUBA 32.46N 88.56W
06/08/2011 LAUDERDALE MS UTILITY COMPANY
TREES WERE BLOWN DOWN ON LAUDERDALE TOOMSUBA ROAD.
0435 PM HAIL MARION 32.43N 88.65W
06/08/2011 E0.88 INCH LAUDERDALE MS EMERGENCY MNGR
0435 PM TSTM WND DMG 5 ESE MERIDIAN 32.35N 88.63W
06/08/2011 LAUDERDALE MS LAW ENFORCEMENT
TREE FELL ON POWERLINE AT 2115 WILKERSON LOOP. REPORT OF
QUARTER SIZE HAIL IN MARION AND LAUDERDALE.
0445 PM HAIL 7 SE FOREST 32.27N 89.40W
06/08/2011 E1.75 INCH SCOTT MS PUBLIC
MULTIPLE VEHICLES WERE DAMAGED
0507 PM TSTM WND DMG 3 SW ELECTRIC MILLS 32.74N 88.50W
06/08/2011 KEMPER MS LAW ENFORCEMENT
SEVERAL TREES UPROOTED ON SUCARNOOCHEE ROAD NEAR TOWNSEND
0559 PM TSTM WND DMG 6 SW MEADVILLE 31.41N 90.96W
06/08/2011 FRANKLIN MS EMERGENCY MNGR
MULTIPLE TREES BLOWN DOWN ON BUNKLEY ROAD.
0603 PM HAIL 2 NE PRAIRIE POINT 33.17N 88.37W
06/08/2011 E1.00 INCH NOXUBEE MS PUBLIC
0630 PM TSTM WND DMG FAYETTE 31.71N 91.06W
06/08/2011 JEFFERSON MS LAW ENFORCEMENT
POWERLINES DOWN ON MAIN STREET, OAK STREET AND CHURCH
STREET. ROOF OF 911 CENTER AND LIBRARY WERE BLOWN OFF.
POWER OUT FOR THE CITY OF FAYETTE.
0645 PM HAIL 4 NE CLINTON 32.38N 90.29W
06/08/2011 E0.88 INCH HINDS MS AMATEUR RADIO
NICKEL SIZE HAIL REPORTED 4 MILES NORTHEAST OF
SPRINGRIDGE ROAD.
&&
CMESpecial weather statement, Jun 9, 12:38 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CDT THU JUN 9 2011
MSZ060-091825-
ADAMS MS-
1238 PM CDT THU JUN 9 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 30 TO
40 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF KINGSTON AT 1238 PM
CDT...MOVING NORTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL ADAMS COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3134 9138 3149 9151 3153 9151 3156 9143
3160 9141 3160 9150 3165 9151 3165 9148
3163 9146 3162 9142 3165 9139 3171 9139
3173 9136 3143 9120
TIME...MOT...LOC 1738Z 150DEG 9KT 3147 9135
19Special weather statement, Jun 9, 1:07 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 107 PM CDT THU JUN 9 2011 LAZ026-MSZ060-091830- CONCORDIA LA-ADAMS MS- 107 PM CDT THU JUN 9 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER NATCHEZ AT 108 PM CDT...MOVING NORTH AT 10 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL ADAMS COUNTY...AND NORTHEASTERN CONCORDIA PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3171 9153 3168 9132 3147 9129 3146 9151 TIME...MOT...LOC 1808Z 179DEG 10KT 3156 9140 CME
Special weather statement, Jun 9, 1:40 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 140 PM CDT THU JUN 9 2011 LAZ026-MSZ059-060-091900- CONCORDIA LA-JEFFERSON MS-ADAMS MS- 140 PM CDT THU JUN 9 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF PINE RIDGE AT 140 PM CDT...MOVING NORTH AT 10 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTH CENTRAL ADAMS AND WEST CENTRAL JEFFERSON COUNTIES... AND EXTREME NORTHEASTERN CONCORDIA PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3176 9124 3160 9123 3161 9145 3174 9145 TIME...MOT...LOC 1840Z 174DEG 8KT 3168 9135 CME
Special weather statement, Jun 9, 2:07 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT THU JUN 9 2011
MSZ043-091930-
MADISON MS-
207 PM CDT THU JUN 9 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTH OF SHARON AT 207 PM
CDT...MOVING NORTH AT 10 MPH.
PEOPLE IN EASTERN MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3259 8983 3259 8985 3257 8985 3256 8986
3256 8988 3253 8991 3252 9004 3276 8996
3272 8976
TIME...MOT...LOC 1907Z 200DEG 7KT 3257 8991
CMESpecial weather statement, Jun 9, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT THU JUN 9 2011
MSZ047-053-092050-
CLAIBORNE MS-WARREN MS-
321 PM CDT THU JUN 9 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CLAIBORNE COUNTY AT 321 PM CDT...
MOVING NORTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EXTREME SOUTHWESTERN WARREN AND CENTRAL CLAIBORNE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3208 9112 3206 9109 3206 9107 3210 9107
3213 9097 3200 9088 3192 9107 3199 9111
3203 9107 3205 9109 3207 9114
TIME...MOT...LOC 2021Z 155DEG 5KT 3205 9102
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:00 PM CDT | Special Weather Statement | JAN | Jefferson | 30 min |
| Jun 8, 7:13 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Jun 9, 12:38 PM CDT | Special Weather Statement | JAN | Adams | 47 min |
| Jun 9, 1:07 PM CDT | Special Weather Statement | JAN | Adams | 23 min |
| Jun 9, 1:40 PM CDT | Special Weather Statement | JAN | Adams | 20 min |
| Jun 9, 2:07 PM CDT | Special Weather Statement | JAN | Madison | 23 min |
| Jun 9, 3:31 PM CDT | Special Weather Statement | JAN | Yazoo | 29 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.